# SDR QXEA200700880

- Difficulty date: June 4, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 13,686 hours, 10,322 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Switch
- Condition: Malfunctioned
- Location: Bleed Overtemp
- Part time: 1,221 hours, 1,134 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PSC FLIGHT: NR 1 BLEED HOT CAUTION LIGHT AFTER TAKEOFF.  C/W EA CHECKLIST.  MAINTENANCE INTERROGATED CDS AND FOUND FAULT CODE 7001L BLD OVR TMP IN ECS.  REPLACED BLEED OVERTEMP SWITCH IN LT NACELLE IAW TASKS 36-11-16-000-801 AND 36-11-16-400-801.  ACCOMPLISHED TASK 36-11-00-710-802, OPS TEST OF BLEED AIR SYSTEM.  TESTED GOOD.  NO REOCCURRENCE OF FAULTS.  NR 1 BLEED HOT CAUTION LIGHT REMAINED EXTINGUISHED.  AIRCRAFT RETURNED TO SERVICE.
